Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 18.

Article

Barrett, John W. and Liu, Steve Wenbin (1994) Finite element approximation of the parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 31 (2). pp. 413-428. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Barrett, John W. and Liu, Steve Wenbin (1993) Finite element error analysis of a quasi-Newtonian flow obeying the Carreau or power law. Numerische Mathematik, 64 (1). pp. 433-453. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Cardoso, J. R. and Loureiro, Ana F. (2011) Iteration functions for pth roots of complex numbers. Numerical Algorithms, 57 (3). pp. 329-356. ISSN 1017-1398. (The full text of this publication is not available from this repository)

Davies, Mark and Carpenter, G. Iain (2010) Doing it by more than the numbers. Health Service Journal . pp. 16-17. ISSN 0952-2271. (The full text of this publication is not available from this repository)

Hojjatoleslami, Ali and Kittler, Josef (1996) Detection of clusters of microcalcifications using a K-nearest neighbour rule with locally optimum distance metrics. Digital Mammography, IEE Colloquium on . pp. 267-272. (The full text of this publication is not available from this repository)

Hone, Andrew N.W. and Towler, Kim (2014) Non-standard discretization of biological models. Natural Computing . ISSN 1567-7818. (Submitted) (Full text available)
[img]
Preview

Hydon, Peter E. and Mansfield, Elizabeth L. (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems. Proceedings of the Royal Society A- Mathematical Physical and Engineering Sciences, 467 (2135). pp. 3206-3221. ISSN 1364-5021 . (The full text of this publication is not available from this repository)

Krusch, Steffen and Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (Full text available)
[img]
Preview

Lakkis, Omar and Pryer, Tristan (2012) Gradient recovery in adaptive finite-element methods for parabolic problems. IMA Journal of Numerical Analysis, 32 (1). pp. 246-278. ISSN 0272-4979. (The full text of this publication is not available from this repository)

Lakkis, Omar and Pryer, Tristan (2011) A finite element method for second order nonvariational elliptic problems. SIAM Journal on Scientific Computing, 33 (2). pp. 786-801. ISSN 1095-7197. (The full text of this publication is not available from this repository)

Liu, Steve Wenbin and Barrett, John W. (1993) Error bounds for the finite element approximation of a degenerate quasilinear parabolic variational inequality. Advances in Computational Mathematics, 1 (2). pp. 223-239. ISSN 1019-7168 . (The full text of this publication is not available from this repository)

Liu, Steve Wenbin and Barrett, John W. (1996) Finite element approximation of some degenerate monotone quasilinear elliptic systems. SIAM Journal on Numerical Analysis, 33 (1). pp. 88-106. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Liu, Steve Wenbin and Rubio, J.E. (1992) Optimal shape design for systems governed by variational inequalities, part 3: Necessary conditions in the elliptic case. Journal of Optimization Theory and Applications, 74 (2). pp. 273-304. ISSN 0022-3239. (The full text of this publication is not available from this repository)

Liu, Steve Wenbin and Shen, J. (1996) A new efficient spectral Galerkin method for singular perturbation problems. Journal of Scientific Computing, 11 (4). pp. 411-437. ISSN 0885-7474. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Cardoso, J. R. (2011) On the convergence of Schröder iteration functions for pth roots of complex numbers. Applied Mathematics and Computation, 217 (21). pp. 8833-8839. ISSN 0096-3003. (The full text of this publication is not available from this repository)

Conference or workshop item

Ghasemi, J. and Karami Mollaei, M.R. and Ghaderi, R. and Hojjatoleslami, Ali (2011) Separation of Brain Tissues in MRI based on Multi-Dimensional FCM and Spatial Information. In: International Symposium on Computer Science and Software Engineering (CSSE-2011), June 15-16, 2011 , Shanghai. (The full text of this publication is not available from this repository)

Hou, Peixin and Hojjatoleslami, Ali and Petrou, Maria and Underwood, Craig Ian and Kittler, Josef (1998) Improved JPEG coding for remote sensing. In: International Conference on Pattern Recognition, 1998, Brisbane. (The full text of this publication is not available from this repository)

Kittler, Josef and Hojjatoleslami, Ali (1998) A weighted Combination of Classifiers Employing Shared and Distinct Representation. In: IEEE Computer Society Conference, 23 Jun 1998 - 25 Jun 1998 , Santa Barbara. (The full text of this publication is not available from this repository)

This list was generated on Tue Sep 16 04:05:50 2014 BST.